It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 Showing 1 - 20 of 65 for acne and mirena. (0.004 seconds)


... Yes Mirena does cause acne, especially if you are acne prone. I have had mirena for 2 years. I have always had some acne, but mirena gave me cystic acne. I love the mirena especially because I haven't had a period while on it. So I went to the dermatalogist and found a solution. ... (1 replies)
Mirena Help
Mar 29, 2008
... The only two choices of IUD available in the U.S. anymore are Paragard and Mirena. I used to use Progestaserts, and did VERY well with them because the hormone they contained was natural progesterone. My body didn't object to it. ... (3 replies)
... yrs, and want to switch to Mirena. ... (0 replies)

... I'm debating one or the other as well. My problem is I was on the depo shot which was great for slowing my periods and PMS but HORRIBLE with the acne! The Mirena has the same hormones as the depo shot. ... (8 replies)
... I have had Mirena going on 3 months, I have experienced spotting, cramping, heavy bleeding and light bleeding, acne and breast soreness. But the vaginal discharge i have about once or twice a week with cramping and also right before my cycle. Any feedback, I am stressing! ... (0 replies)
... I have an appointment to get Mirena soon and am wondering how long my boyfriend and I have to wait to have sex. I know that it is effective birth control right away but how long does it take for your cervix to close and for everything to heal? ... (0 replies)
... there was times in the beginning 4 months when i couldn't take the constant bleeding anymore and wanted to get it out , but i stuck it out and it is alot better now . Also is anyone having problems losing weight with this? ... (6 replies)
... i don't know how many people have had bad experiences with mirena but i am one of them. it seems that there are people who love it so just be aware of the side effects. ... (4 replies)
IUD removal issues
Apr 17, 2008
... I seemed to have had alot of issues while I had the Mirena. Constant nervous feeling in my stomach, acne, and some other rather unpleasant things that were definitely worse while I had the IUD. ... (4 replies)
Mirena experiences
Dec 20, 2005
... hi...i have a five year old daughter and one year old son. we chose mirena for birth control 6 mo. after our son was born. we thought it was a good choice. ... (8 replies)
BCP to Mirena IUD?
Nov 15, 2004
... I'm new here. Discovered this board a few days ago and it looks great. ... (4 replies)
... for a few years now and love it. ... (0 replies)
Mirena and Acne
Oct 25, 2006
... For those of you that have Mirena and ended up with acne, can you tell me how you got over it? ... (1 replies)
... I just had Mirena put in a little over 3 weeks ago. My reasons were mainly to control very heavy bleeding and clotting and periods that would last for months without stopping, however I do not have fibroids. ... (3 replies)
Mirena IUD
Jun 9, 2006
... I'm 25 years old. Got Mirena IUD inserted April 2005 as a "last resort." I have been on BCP for years until I had a DVT blood clot in December 2001. ... (55 replies)
Mirena Acne
Sep 13, 2005
... I've had mirena in since march and I've loved it. I used to pass out every time I had a period and I haven't had one since. Even though I still get cramps they are worth it to not have a period! My question is... ... (1 replies)
... I've noticed over the past several weeks I've been getting pimples. I'm 27 and haven't had acne of any kind of years. I did have a Mirena inserted about a year ago. Could this be the cause of it? ... (1 replies)
Mirena Advice.....
May 17, 2006
... i have had Mirena for almost a year now and i have not experienced any unusual mood swings or depression. ... (17 replies)
... A bit about me. I had the mirena inserted almost two years ago, and thought it was the most wonderful thing up until recently. ... (13 replies)
... I had the Mirena inserted almost three years ago...and at first it was like you explained. I had cramping, and bleeding for a few months on and off. My doc told me that it takes some women's bodies longer to get used to the IUD. ... (4 replies)


Associated Tags: implanon, iud, lo/ovral, mirena, ortho tri-cyclen

Pages: 1 2 3

All times are GMT -7. The time now is 07:29 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!